# SDR DXTA200500991

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 641 hours, 587 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH GEAR DOWN, R MAIN GREEN LIGHT DID NOT ILLUMINATE.  BULB TEST CHECKED GOOD.  PERFORMED ALTERNATE GEAR EXTENSION.  NO RED LIGHT TO INDICATE UNSAFE GEAR ONCE ALTERNATE GEAR EXTENSION CHECKLIST COMPLETED.  RESET GEAR EMERGENCY EXTENSION SYSTEM PER HAWKER 400 XP MM 32-30-00.  FOUND THREE BULBS IN INDICATION ANNUNCIATOR AND ONE IN GEAR HANDLE FAULTY AND REPLACED ALL FOUR WITH P/N 327 PER HAWKER 400 XP MM 33-10-00.  LIGHTS OPS CK GOOD.  PERFORMED EXTENSION AND RETRACTION OF GEAR PER HAWKER 400XP MM 32-30-00 WITH NO DEFECTS NOTED.
